Equidistribution des sous-variétés de petite hauteur

Abstract : In this paper, the equidistribution theorem of Szpiro-Ullmo-Zhang about sequences of small points in an abelian variety is extended to the case of sequences of higher dimensional subvarieties. A quantitative version of this result is also given.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00001471
Contributor : Marie-Annick Guillemer <>
Submitted on : Tuesday, April 20, 2004 - 3:46:20 PM
Last modification on : Friday, November 16, 2018 - 1:35:37 AM
Document(s) archivé(s) le : Monday, March 29, 2010 - 5:41:02 PM

Identifiers

Citation

Pascal Autissier. Equidistribution des sous-variétés de petite hauteur. Journal de Théorie des Nombres de Bordeaux, Société Arithmétique de Bordeaux, 2006, 18 (1), pp.1-12. ⟨hal-00001471⟩

Share

Metrics

Record views

419

Files downloads

116